Translator Disclaimer
2003 Symmetric Palais-Smale conditions with applications to three solutions in two-bump domains
Hwai-chiuan Wang, Tsung-fang Wu
Differential Integral Equations 16(12): 1505-1518 (2003).

Abstract

In this article, we prove a necessary and sufficient condition for symmetric Palais-Smale conditions, then apply it to assert the existence of three positive solutions of the equation $ (1.1) $ in an axially symmetric domain $D_{R}$ in which one is axially symmetric and the other two are nonaxially symmetric.

Citation

Download Citation

Hwai-chiuan Wang. Tsung-fang Wu. "Symmetric Palais-Smale conditions with applications to three solutions in two-bump domains." Differential Integral Equations 16 (12) 1505 - 1518, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1073.35090
MathSciNet: MR2029911

Subjects:
Primary: 35J60
Secondary: 35J20, 47J30, 58E05

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.16 • No. 12 • 2003
Back to Top